# SDR AALA201912239001

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 0863
- Aircraft time: 55,120 hours, 32,011 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 7114
- Condition: Cracked
- Location: Cockpit
- Part time: 37,559 hours, 20,995 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.   FLIGHT DECK FIRST OFFICERS OUTER WINDSHIELD CRACKED ON DECENT,  IMPARES VISABILITY.  REPLACED THE WINDSHIELD IAW AMM 56-11-11.
